Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The derivation of algebraic invariants by tensor algebra


Author: C. M. Cramlet
Journal: Bull. Amer. Math. Soc. 34 (1928), 334-342
DOI: https://doi.org/10.1090/S0002-9904-1928-04571-8
This work is cited by: Bull. Amer. Math. Soc., Volume 47, Number 6 (1941), 475--478
MathSciNet review: 1561560
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1928-04571-8